Oxycontin OP 15mg Side Effects
Despite its popularity, Oxycontin OP 15mg can cause many side effects. To avoid the risk of such complications, you should be aware of its proper dosage and storage. You should also take care to avoid taking it with other drugs. Oxycontin OP 15mg.
Whether you are lucky enough to be a patient of the esteemed physician in chief at your local oahu hospital or are just a shopper at your local drug store, the best way to get the most out of your buck is to shop around. For one thing, you get to compare prices on a level playing field. Secondly, you have access to a doctor who knows what he is talking about. This can be crucial when you are faced with the task of deciding between two aforementioned medications. If you have a copay, you have a price to pay.
Using Oxycontin OP 15 mg tablets can be beneficial in controlling pain, but may also have adverse effects. If you experience any side effects, you should stop taking the medication and see a doctor. The FDA is available at 1-800-FDA-HELP (toll free) to receive expert advice about side effects.
Abuse of this medication can lead to serious adverse events. Especially, it can cause overdose. Symptoms of an overdose include dizziness, weakness, sweating, shortness of breath, and drowsiness.
If you take this medication with alcohol, it can slow down your breathing and increase the risk of overdose. It can also cause addiction. For this reason, you should never take this drug for longer than prescribed. It can also cause drowsiness, which can interfere with driving.
Taking Oxycontin OP 15 mg tablets can lead to addiction, a condition that requires medical attention. The abuse of these pills can lead to overdose. The risk of developing OUD is increased in patients who are currently using tobacco and in those with mental health disorders. It is important to talk to your physician about any concerns you have. Also, keep in mind that opioids should be used as part of a comprehensive treatment program for chronic non-malignant pain.
Withdrawal symptoms from opioids may start within two days of abruptly stopping them. These symptoms include restlessness, myalgia (muscle aches), yawning, nausea, perspiration, chills, and weakness. They can last up to two weeks. It is advisable to gradually wean off these medications, but this is dependent on the dosage and length of time you have been using them. You can help avoid the symptoms of withdrawal by talking to your provider.